# SDR JDWA118SF2

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N118SF
- Make and model: Beech 99
- Aircraft serial: U32
- Aircraft time: 14,845 hours, 16,236 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NO NOSE GEAR DOWN LOCK LIGHT.  PILOT CHECKED THE DOWN POSITION BY OPERATING HANDPUMP. LANDED WITHOUT INCIDENT.  MECHANIC CALLED OUT, WIRE FROM THE DOWNLOCK SWITCH (PN 1CH25) WAS FOUND TO BE BROKEN. WIRE WAS REPAIRED, SYS OPS CHECK WAS OKAY.  PLANE DEPARTED THE FOLLOWING DAY WITHOUT FURTHER INCIDENT.
